# SDR DALA2024082908563

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,472 hours, 11,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: No Test
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3301 MTC TASK - FOUND 16DH TEST FAIL. GIRT BAR. CORRECTIVE ACTION: DOOR 3 RH AFT GIRT BAR SLIDE FITTING 20DH REMOVED AND REPLACED IAW A330 AMM 30-46-11. OPERATIONAL TEST CARRIED OUT IAW A330 AMM 30-46-00 AND FOUND SATISFACTORY. (0527817)
